# SDR SWIA202056166

- Difficulty date: December 4, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R13031166
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON HAVE CHAFING DAMAGE ALONG LEADING EDGE AS MARKED   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED THE R/H AILERON LEADING EDGE SKIN (P/N 601R13031-166) REF CRJ-200 SRM 51-12-00, CRJ-200 SRM 57-60-00, REO 601R-57-61-577 REV--, DATED 2017-05-24, CRJ-200 SRM 51-40-11, DWG# 601R13031 REV K, CRJ-200 AMM 20-24-00-910-803 AND RESTORED FINISH TO REWORK AREA REF CRJ-200 SRM 51-25-01. COMPLIED 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
